# SDR ABXA9800287

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5645332617
- Condition: Corroded
- Location: Bs 902
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING CORROSION AND POPPED RIVETS RBL 64 STATION 902.  REPAIRED IAW DWG 5645332 AND DC8 SRM 53-2-0.
